MathSciNet Relay Station
MathSciNet bibliographic data
MR854037 (88d:60136) 60G46 (33A65)
Feinsilver, Philip Some classes of orthogonal polynomials associated with martingales. Proc. Amer. Math. Soc. 98 (1986), no. 2, 298–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement